# SDR V0XD20181218001

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703121224
- Condition: Corroded
- Location: Bs 280-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS SIGNS OF CORROSION BETWEEN F.S.280 AND F.S.349  CORRECTIVE ACTION: REMOVED AND REPLACED STGR 25R FROM F.S.280 TO F.S.333 (PN:SH670-31212-24) IAW CRJ 700 SRM 53-21-03, 51-42-02, 53-00-03, 51-21-11, 51-21-00, 51-25-16, 51-25-06, 51-42-21, 51-41-02, NDTM PART 1 51-20-006, AND GOJET EO C700-53MR-005-O.
